# SDR UPS02438331

- Difficulty date: May 2, 2002
- Submitted: May 20, 2002
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- Aircraft time: 75,235 hours, 21,257 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FWD CARGO COMPT - BS 700 S28R AREA FRAME I/B CHORD CORRODED.  BS 700 RIGHT FRAME CRACK REPAIR AT S28R AS PER RS R-53-22-34798 & EA 747-53-20067.
